MathSciNet Relay Station
MathSciNet bibliographic data
MR666834 10B10
Schmidt, Wolfgang M. On cubic polynomials. IV. Systems of rational equations. Monatsh. Math. 93 (1982), no. 4, 329–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement